Alert archive / Colorado / Flash Flood Warnings in 2023
Flash Flood Warning 19, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jun 12, 2023, 12:33 AM MDT for El Paso County, Colorado. It was in force for 5 hr. 18 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2023, 12:33 AM MDT (06:33 UTC)
- Expired
- Jun 12, 2023, 5:30 AM MDT
- In force
- 5 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 63 km from the middle of the area, began a volume at 06:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 1:04 AM MDT | FLASH FLOOD | 4 Nw Security, CO | Water rescues reported at B Street in Colorado Springs. |
| Jun 12, 1:04 AM MDT | FLASH FLOOD | 4 Nw Security, CO | Water rescues reported at B Street in Colorado Springs. |
| Jun 12, 1:05 AM MDT | FLASH FLOOD | 1 Nnw Peterson Afb, CO | Water rescue reported on Hathaway Drive in Colorado Springs. |
| Jun 12, 1:05 AM MDT | FLASH FLOOD | 1 Nnw Peterson Afb, CO | Water rescue reported on Hathaway Drive in Colorado Springs. |
| Jun 12, 1:07 AM MDT | FLASH FLOOD | 1 Nnw Peterson Afb, CO | Water rescued reported at Galley and Valley Drive in Colorado Springs. |
| Jun 12, 1:07 AM MDT | FLASH FLOOD | 1 Nnw Peterson Afb, CO | Water rescued reported at Galley and Valley Drive in Colorado Springs. |
| Jun 12, 1:53 AM MDT | FLASH FLOOD | 1 N Peterson Afb, CO | 3 feet of flowing water on roadway. |
| Jun 12, 1:53 AM MDT | FLASH FLOOD | 1 N Peterson Afb, CO | 3 feet of flowing water on roadway. |
| Jun 12, 1:54 AM MDT | RAIN 1.64 | 1 Se Peterson Afb, CO | ASOS station KCOS Colorado Springs Airport. 6 hour precipitation total. |
| Jun 12, 1:54 AM MDT | RAIN 1.64 | 1 Se Peterson Afb, CO | ASOS station KCOS Colorado Springs Airport. 6 hour precipitation total. |
| Jun 12, 2:34 AM MDT | RAIN 1.86 | 8 Ssw Colorado Springs, CO | Mesonet station AV015 Colorado Springs. 6 hour precipitation total. |
| Jun 12, 2:34 AM MDT | RAIN 1.86 | 8 Ssw Colorado Springs, CO | Mesonet station AV015 Colorado Springs. 6 hour precipitation total. |
| Jun 12, 2:35 AM MDT | RAIN 1.72 | 6 Ssw Colorado Springs, CO | Mesonet station AU923 Colorado Springs. 6 hour precipitation total. |
| Jun 12, 2:35 AM MDT | RAIN 1.72 | 6 Ssw Colorado Springs, CO | Mesonet station AU923 Colorado Springs. 6 hour precipitation total. |
| Jun 12, 2:36 AM MDT | RAIN 2.08 | 2 N Security, CO | Mesonet station FW9568 Colorado Springs. 6 hour precipitation total. |
| Jun 12, 2:36 AM MDT | RAIN 2.08 | 2 N Security, CO | Mesonet station FW9568 Colorado Springs. 6 hour precipitation total. |
| Jun 12, 2:45 AM MDT | RAIN 1.74 | 6 Ssw Colorado Springs, CO | AWOS station KCWN Cheyenne Mtn Air Stn. 6 hour precipitation total. |
| Jun 12, 2:45 AM MDT | RAIN 1.74 | 6 Ssw Colorado Springs, CO | AWOS station KCWN Cheyenne Mtn Air Stn. 6 hour precipitation total. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 6.6 hours before the alert went out and 323 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 103 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 3676 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
946
WGUS55 KPUB 120633
FFWPUB
COC041-121130-
/O.NEW.KPUB.FF.W.0019.230612T0633Z-230612T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
1233 AM MDT Mon Jun 12 2023
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
Southwestern El Paso County in east central Colorado...
* Until 530 AM MDT.
* At 1233 AM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 0.5 to 1 inch are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Colorado Springs, Fountain, Security, Stratmoor, Fort Carson,
Security-Widefield, Peterson AFB and Cimarron Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3871 10493 3892 10474 3882 10457 3861 10480
FLASH FLOOD...RADAR INDICATED
$$
Rodriguez3 follow-up statements
639
WGUS75 KPUB 120717
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
117 AM MDT Mon Jun 12 2023
COC041-121130-
/O.CON.KPUB.FF.W.0019.000000T0000Z-230612T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
117 AM MDT Mon Jun 12 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 AM MDT EARLY THIS
MORNING FOR SOUTHWESTERN EL PASO COUNTY...
At 117 AM MDT, Local law enforcement reported multiple water rescues
ongoing at this time, particularly at B Street with another water
rescue occurring on Hathaway Drive in Colorado Springs.
Additionally, multiple roadways are being reported at this time.
Thunderstorms producing heavy rain contnue across the warned area.
Between 1 and 2.5 inches of rain have fallen. Additional rainfall
amounts of 0.5 to 1 inch are possible in the warned area. Flash
flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Colorado Springs, Fountain, Security, Stratmoor, Fort Carson,
Security-Widefield, Peterson AFB and Cimarron Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3871 10493 3892 10474 3882 10457 3861 10480
FLASH FLOOD...OBSERVED
$$
Rodriguez084
WGUS75 KPUB 120903
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
303 AM MDT Mon Jun 12 2023
COC041-121130-
/O.CON.KPUB.FF.W.0019.000000T0000Z-230612T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
303 AM MDT Mon Jun 12 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 AM MDT EARLY THIS
MORNING FOR SOUTHWESTERN EL PASO COUNTY...
At 303 AM MDT, Local law enforcement reported multiple water rescues
across the warned area, particularly at B Street with another water
rescue occurring on Hathaway Drive in Colorado Springs.
Additionally, multiple flooded roadways have been reported, with
three feet of flowing water reported at Peterson and Galley Roads in
Colorado Springs. Thunderstorms producing heavy rain have exited the
warned area at this time. Between 1 and 2.5 inches of rain have
fallen.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Colorado Springs, Fountain, Security, Stratmoor, Fort Carson,
Security-Widefield, Peterson AFB and Cimarron Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3871 10493 3892 10474 3882 10457 3861 10480
FLASH FLOOD...OBSERVED
$$
Rodriguez286 WGUS75 KPUB 121126 FFSPUB Flash Flood Statement National Weather Service Pueblo CO 526 AM MDT Mon Jun 12 2023 COC041-121136- /O.EXP.KPUB.FF.W.0019.000000T0000Z-230612T1130Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ El Paso CO- 526 AM MDT Mon Jun 12 2023 ...FLASH FLOOD WARNING WILL EXPIRE AT 530 AM MDT EARLY THIS MORNING FOR SOUTHWESTERN EL PASO COUNTY... The heavy rain has ended for much of the warned area, however, thunderstorms with heavy rainfall continue from the Security area and to the northeast. New flash flooding is likely across this area, and a new Flash Flood Warning is now in effect. Please continue to heed remaining road closures. A Flood Watch remains in effect until 1200 AM MDT Tuesday for portions of central Colorado and east central Colorado. LAT...LON 3871 10493 3892 10474 3882 10457 3861 10480 $$ Rodriguez
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 11, 11:43 PM MDT, 50 minutes earlier.
Area forecast discussion, Jun 11, 11:43 PM MDT, 50 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1143 PM MDT Sun Jun 11 2023 .UPDATE... Issued at 839 PM MDT Sun Jun 11 2023 Current plan is to let severe thunderstorm watch 267 expire on schedule at 9 pm. Discussed with SPC the potential for a new watch including extreme southern portions of the southeast plains, but at this point, appears supercell risk will stay mainly south of the CO/NM and CO/OK borders, so new svr watch will stay in NM/OK/TX overnight. Will keep Flash Flood Watch going for at least a few more hours in El Paso/Teller Counties, as HRRR and various other CAMs continue to generate waves of convection moving northward through the area overnight, though heaviest rain has so far stayed mainly north of the Palmer Divide. && .SHORT TERM...(This evening through Monday) Issued at 250 PM MDT Sun Jun 11 2023 Key messages 1) Severe storms continue this evening. 2) Threat for heavy rain especially El Paso County this evening. 3) Continued heavy rain and severe threat Monday. .Currently...Stratocumulus deck has over portions of the eastern plains has complicated the forecast. Severe storms are currently occuring over Las Animas County south of the cloud deck. Further to the north, the stratocumulus deck has help limit the daytime heating while further north the cloud deck has been thinner near the Palmer Divide. Some severe storms are developing just north of El Paso County. .Tonight...Tricky forecast for severe weather. Severe storms will continue over the southern portions of the plains in the clearer area. As shortwave approaches, there are signs for the potential of a severe storm near the crest of the Palmer Divide and northward where there has been less cloud cover. Cloud over will limit the development of convection into the early evening in the region in between. However, there is plenty of shear so if a storm could get going, it can become severe. The threat transitions later in the evening to heavy rain. Flow on the plains becomes more southeasterly which orographically favors heavy rain over El Paso County and the eastern parts of Teller County. High resolution models show a band of showers and thunderstorms developing later in the evening over the I25 corridor and moving eastward, which the heaviest rain over northern El Paso County. .Monday...Similar pattern to today with another disturbance moving over the area during the afternoon and abundant low level moisture from the eastern mountains and eastward. Model fields suggest less instability than today, but still enough instability for a SPC marginal outlook. WPC Day 2 heavy rain guidance has a slight risk for much of the eastern plains. Subtle features will determine the location of storms and heavy rain. Consensus from the high resolution guidance suggests the greatest threat will be along and north of US 50, expanding southward closer to the Kansas border. Elsewhere, drier mid level air over the Continental Divide region and high valleys will tend to limit rainfall with any storms. .LONG TERM...(Monday night through Sunday) Issued at 250 PM MDT Sun Jun 11 2023 .Tuesday...Upper trough meanders around eastern Colorado during the day. With low level moisture continuing on the plains, anticipate another day with showers and thunderstorms. Tough to be very specific with a weak system slowly moving over the region. Current guidance suggest the higher QPF will be over the northern portions of the CWA. .Wednesday through Sunday...The weather pattern changes with he operational models and ensemble means showing a trough moving across the northern Rockies with westerly flow developing. With the tendency for a lee trough to develop, ensemble means show precipitable water decreasing, especially from the eastern mountains and eastward, resulting in a drier weather pattern. --PGW-- && .AVIATION...(For the 06Z TAFS through 06Z Monday night) Issued at 1143 PM MDT Sun Jun 11 2023 PUB AMD NOT SKED due to surface observations not available until 12Z. MVFR and IFR conditions are expected at COS and PUB through 15Z with scattered showers and thunderstorms continuing through the overnight hours, along with moist east to southeast upslope flow leading to IFR stratus at the terminals. MVFR to low VFR cigs remain in place through the late morning with another round of scattered showers and thunderstorms at the terminals through the afternoon and early evening. Storms could be strong, producing heavy rain and hail. VFR conditions expected at ALS over the next 24 hours, with a few showers moving across the area through the overnight hours. Breezy southwest winds develop at the terminal by 20z. && .PUB WATCHES/WARNINGS/ADVISORIES... Flood Watch until 3 AM MDT Monday for COZ081-082-084-085. && UPDATE...PETERSEN SHORT TERM...PGW LONG TERM...PGW AVIATION...MW
Hazardous weather outlook, Jun 11, 9:11 PM MDT, 3 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 911 PM MDT Sun Jun 11 2023 COZ058>089-093>099-130315- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 911 PM MDT Sun Jun 11 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Tonight Scattered thunderstorms will continue across the area overnight, with the greatest chance for storms over the eastern mountains and southeast plains. Lightning, gusty winds up to 45 mph and small hail will be possible with storms overnight. Heavy rainfall will also be possible with any thunderstorm overnight, especially in the Pikes Peak region, with a risk for flash flooding in El Paso and Teller counties as storms move across areas which have seen heavy rain earlier on Sunday. .DAYS TWO THROUGH SEVEN...Monday through Saturday Strong to severe storms will be possible during the afternoon and evening, both Monday and Tuesday. Areas along the Eastern Mountains, Palmer Divide and Interstate 25 corridor will be favored areas for strong to severe storms. Wind gusts in excess of 50 mph, hail to 1 inch in diameter and locally heavy rainfall will be the main storm risks. Flash flooding will be possible on area burn scars along with areas that have seen recent heavy rainfall. A few thunderstorms may be possible over the Central Mountains Wednesday through Friday. Lightning, pea size hail and brief heavy downpours may be possible. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. 10/10
In the hours before
Special weather statement, Jun 11, 8:11 PM MDT, 4 hours 22 minutes before
Special Weather Statement
National Weather Service Pueblo CO
811 PM MDT Sun Jun 11 2023
COZ076-077-083-120245-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Northwestern Fremont County Above 8500Ft CO-
811 PM MDT Sun Jun 11 2023
...A strong thunderstorm will impact portions of northwestern Fremont
County through 845 PM MDT...
At 811 PM MDT, Doppler radar was tracking a strong thunderstorm over
Waugh Mountain, or 19 miles northeast of Decker Burn Scar, moving
northeast at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph, nickel size hail and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northwestern
Fremont County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding.
&&
LAT...LON 3867 10533 3851 10570 3859 10580 3869 10571
3870 10536
TIME...MOT...LOC 0211Z 231DEG 22KT 3860 10570
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
mwSpecial weather statement, Jun 12, 12:20 AM MDT, 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1220 AM MDT Mon Jun 12 2023
COZ081-084-085-120700-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
1220 AM MDT Mon Jun 12 2023
...A strong thunderstorm producing torrential rainfall will impact
portions of central El Paso County through 100 AM MDT...
At 1220 AM MDT, Doppler radar was tracking a strong thunderstorm over
Security, or near Colorado Springs, moving northeast at 20 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Colorado Springs, Fountain, Stratmoor, Schriever AFB, Fort Carson,
Security, Peterson AFB, Security-Widefield, Falcon and Cimarron
Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3867 10476 3878 10488 3900 10464 3879 10443
TIME...MOT...LOC 0620Z 234DEG 19KT 3876 10474
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
RodriguezThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:26 PM MDT | Severe Thunderstorm Warning | PUB | Teller | 34 min |
| Jun 11, 8:11 PM MDT | Special Weather Statement | PUB | Fremont | 34 min |
| Jun 12, 12:20 AM MDT | Special Weather Statement | PUB | El Paso | 40 min |
| Jun 12, 1:07 AM MDT | Special Weather Statement | PUB | El Paso | 38 min |
| Jun 12, 1:46 AM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| Jun 12, 2:18 AM MDT | Special Weather Statement | PUB | El Paso | 57 min |
| Jun 12, 4:37 AM MDT | River Flood Warning | PUB | El Paso | 2 hr |
| Jun 12, 5:22 AM MDT | Flash Flood Warning | PUB | El Paso | 2 hr |
| Jun 12, 5:22 AM MDT | Special Weather Statement | PUB | El Paso | 38 min |
| Jun 12, 6:24 AM MDT | Special Weather Statement | PUB | Las Animas | 36 min |
| Jun 12, 7:01 AM MDT | River Flood Warning | PUB | Pueblo | 71 hr |
| Jun 12, 7:08 AM MDT | Special Weather Statement | PUB | Huerfano | 37 min |
| Jun 12, 7:35 AM MDT | Special Weather Statement | PUB | Las Animas | 25 min |
| Jun 12, 7:42 AM MDT | Special Weather Statement | PUB | Pueblo | 33 min |
| Jun 12, 8:03 AM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 27 min |
| Jun 12, 8:24 AM MDT | Special Weather Statement | PUB | Crowley | 36 min |
| Jun 12, 8:28 AM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| Jun 12, 9:02 AM MDT | Special Weather Statement | PUB | El Paso | 28 min |
| Jun 12, 9:15 AM MDT | Special Weather Statement | PUB | Chaffee | 30 min |
| Jun 12, 9:41 AM MDT | Special Weather Statement | PUB | Chaffee | 34 min |
| Jun 12, 10:43 AM MDT | Special Weather Statement | PUB | Fremont | 32 min |
| Jun 12, 10:58 AM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jun 12, 11:07 AM MDT | Special Weather Statement | PUB | Alamosa | 38 min |
| Jun 12, 11:12 AM MDT | Special Weather Statement | PUB | Fremont | 33 min |
| Jun 12, 11:44 AM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Jun 12, 11:46 AM MDT | Special Weather Statement | PUB | Fremont | 29 min |
| Jun 12, 11:56 AM MDT | River Flood Warning | PUB | El Paso | 20 hr |
| Jun 12, 12:10 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont | 50 min |
| Jun 12, 12:11 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jun 12, 12:13 PM MDT | Special Weather Statement | PUB | El Paso | 47 min |
| Jun 12, 12:19 PM MDT | Special Weather Statement | PUB | Huerfano | 26 min |
| Jun 12, 12:37 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Pueblo | 23 min |
| Jun 12, 12:45 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 45 min |
| Jun 12, 12:49 PM MDT | Flash Flood Warning | PUB | Fremont | 54 min |
| Jun 12, 12:54 PM MDT | Special Weather Statement | PUB | El Paso | 51 min |
| Jun 12, 12:56 PM MDT | Special Weather Statement | PUB | Pueblo | 49 min |
| Jun 12, 12:58 PM MDT | Severe Thunderstorm Warning | PUB | Custer, El Paso, Fremont, Pueblo | 62 min |
| Jun 12, 1:02 PM MDT | Special Weather Statement | PUB | Las Animas | 43 min |
| Jun 12, 1:14 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 49 min |
| Jun 12, 1:17 PM MDT | Flash Flood Warning | PUB | El Paso, Teller | 3 hr |
| Jun 12, 1:28 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jun 12, 1:28 PM MDT | Tornado Warning | PUB | El Paso | 32 min |
| Jun 12, 1:28 PM MDT | Tornado Warning | PUB | El Paso | 32 min |
| Jun 12, 1:48 PM MDT | Flash Flood Warning | PUB | Fremont, Pueblo | 3 hr |
| Jun 12, 1:52 PM MDT | Tornado Warning | PUB | El Paso, Pueblo | 38 min |
| Jun 12, 1:55 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 65 min |
| Jun 12, 1:59 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 61 min |
| Jun 12, 2:14 PM MDT | Tornado Warning | PUB | El Paso | 31 min |
| Jun 12, 2:20 PM MDT | Special Weather Statement | PUB | Crowley | 40 min |
| Jun 12, 2:27 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 33 min |
| Jun 12, 2:50 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Huerfano, Kiowa, Las Animas, Otero, Pueblo | 55 min |
| Jun 12, 3:01 PM MDT | Special Weather Statement | PUB | Kiowa | 59 min |
| Jun 12, 3:39 PM MDT | Special Weather Statement | PUB | Kiowa | 66 min |
| Jun 12, 3:43 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 32 min |
| Jun 12, 4:25 PM MDT | Areal Flood Warning | PUB | El Paso | 6 hr |
| Jun 12, 4:30 PM MDT | Special Weather Statement | PUB | Pueblo | 60 min |
| Jun 12, 4:45 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 45 min |
| Jun 12, 5:13 PM MDT | Special Weather Statement | PUB | Otero | 47 min |
| Jun 12, 5:29 PM MDT | Special Weather Statement | PUB | Kiowa | 61 min |
| Jun 12, 5:40 PM MDT | Special Weather Statement | PUB | Las Animas | 50 min |
Nearby
Flash Flood Warnings in Colorado, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.